# SDR C77A20180417001

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 27,064 hours, 15,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE FWD CABIN SEAT TRACK, FRAME 16 CROSSBEAM.  REPAIRED THE SEAT TRACK IAW ETD2018-170-041219, FIGURE 1.  MAJOR REPAIR.
